# SDR ASAA0944948

- Difficulty date: March 26, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 54,119 hours, 32,562 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B TRAILING NO STEP PANEL O/B SUPPORT ANGLE IS CRACKED.  REPLACED SUPPORT ANGLE (FITTING) PER SRM 51 40 02.
